# SDR 07FDEA04548

- Difficulty date: October 10, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 26,539 hours, 17,742 cycles
- Engine: Pwa JT8D7
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Condition: Loose
- Location: Nr 2 Oil Press
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 LOW OIL PRESSURE FILTER BYPASS LIGHT ILLUMINATED IN DESCENT FOLLOWED BY OIL PRESSURE DROP TO ZERO.  QRH PERFORMED, ENGINE SHUT DOWN WITH OIL PRESSURE AT 5 TO 10 PSI OIL QUANTITY NORMAL.  TEMP RISING GRADUALLY ENGINE SHUTDOWN 13 MINUTES AFTER FIRST INDICATION.  ENGINE WIND MILLED APPROXMATELY 15 MINUTES BEFORE LANDING.  DURING NR 2 ENG PURGE PROCESS, FOUND THAT THE OIL LINE TO THE OIL PRESSURE TRANSMITTER WAS LOOSE AT THE  TRANSMITTER CONNECTION FITTING.  PRATT-WHITNEY HAS BEEN SATISFIED THAT THE NR 2 ENG IS OK FOR SERVICE.
